Article: article from journal or magazin.
Pricing of Parisian options for a jump-diffusion model with two-sided jumps
Applied Mathematical Finance
Using the solution of one-sided exit problem, a procedure to price Parisian barrier options in a jump-diffusion model with two-sided exponential jumps is developed. By extending the method developed in Chesney, Jeanblanc-Picqué and Yor (1997; Brownian excursions and Parisian barrier options, Advances in Applied Probability, 29(1), pp. 165-184) for the diffusion case to the more general set-up, we arrive at a numerical pricing algorithm that significantly outperforms Monte Carlo simulation for the prices of such products.
Parisian options, Laplace transform, double-exponential model, one-sided exit problem, jump-diffusion model
Last modification date